Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 42, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 21, 2015, 4:21 AM CST. It took effect at Nov 22, 2015, 12:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2015, 4:21 AM CST (10:21 UTC)
- In effect from
- Nov 22, 2015, 12:00 AM CST
- Expired
- Nov 23, 2015, 11:46 AM CST
- In force
- 36 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
079 WHUS74 KMOB 211021 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 421 AM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TODAY THROUGH MONDAY MORNING... .STRONG OFFSHORE WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT AND CONTINUE THROUGH MONDAY MORNING. GMZ650-655-670-675-211830- /O.NEW.KMOB.SC.Y.0042.151122T0600Z-151123T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 421 AM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY. * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 TO 7 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-211830- /O.NEW.KMOB.SC.Y.0042.151122T0600Z-151123T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 421 AM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. * WINDS...AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
669 WHUS74 KMOB 211800 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1200 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TODAY THROUGH MONDAY MORNING... .STRONG OFFSHORE WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT AND CONTINUE THROUGH MONDAY MORNING. GMZ650-655-670-675-220600- /O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1200 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-220600- /O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1200 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WINDS...AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
581 WHUS74 KMOB 220539 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1139 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH EARLY MONDAY MORNING... .STRONG OFFSHORE WINDS DEVELOPING IN THE WAKE OF A COLD FRONT TONIGHT AND CONTINUING THROUGH MONDAY MORNING. GMZ650-655-670-675-221345- /O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1139 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-221345- /O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1139 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
534 WHUS74 KMOB 221316 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 716 AM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH EARLY MONDAY MORNING... .STRONG OFFSHORE WINDS IN THE WAKE OF A COLD FRONT WILL CONTINUE THROUGH MONDAY MORNING. GMZ650-655-670-675-222130- /O.EXT.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 716 AM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-222130- /O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 716 AM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
242 WHUS74 KMOB 222201 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 401 PM CST SUN NOV 22 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH 9 AM CST MONDAY... .A STRONG OFFSHORE WIND FLOW WILL CONTINUE THROUGH MID MORNING MONDAY. A STRONG EASTERLY WIND FLOW AND BUILDING SEAS IS EXPECTED LATER IN THE WEEK. GMZ630-633>635-222315- /O.CAN.KMOB.SC.Y.0042.000000T0000Z-151123T0000Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 401 PM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT. $$ GMZ631-632-230600- /O.EXT.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 401 PM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...18 TO 23 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-230600- /O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 401 PM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
820 WHUS74 KMOB 230514 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1114 PM CST SUN NOV 22 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH 9 AM CST MONDAY... .A STRONG OFFSHORE WIND FLOW AND ROUGH SEAS WILL CONTINUE THROUGH MID MORNING MONDAY. GMZ631-632-650-655-670-675-231315- /O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1114 PM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS74 KMOB 230934 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 AM CST MON NOV 23 2015 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THIS MORNING... .A STRONG OFFSHORE WIND FLOW AND ROUGH SEAS WILL CONTINUE OVER LOWER MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH MID MORNING AND OVER THE OFFSHORE WATERS THROUGH AROUND NOON. GMZ650-655-670-675-231745- /O.EXT.KMOB.SC.Y.0042.000000T0000Z-151123T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 AM CST MON NOV 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-231500- /O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 334 AM CST MON NOV 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
533 WHUS74 KMOB 231618 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1018 AM CST MON NOV 23 2015 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TONIGHT... .HIGH PRESSURE EXTENDING EASTWARD OVER THE CENTRAL GULF COAST REGION TODAY WILL GRADUALLY SHIFT NORTHEASTWARD ACROSS THE MID ATLANTIC REGION BY MIDWEEK. NORTHERLY WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THIS AFTERNOON...FOLLOWED BY A MODERATE TO STRONG EASTERLY FLOW WITH BUILDING SEAS DEVELOPING LATE TONIGHT CONTINUING THROUGH LATE IN THE WEEK. GMZ670-675-240030- /O.EXT.KMOB.SC.Y.0042.000000T0000Z-151124T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1018 AM CST MON NOV 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY... * WINDS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-231800- /O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1018 AM CST MON NOV 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHUS74 KMOB 231746 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1146 AM CST MON NOV 23 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FROM 20 TO 60 NM OUT THROUGH 9 AM CST TUESDAY... .HIGH PRESSURE EXTENDING EASTWARD OVER THE CENTRAL GULF COAST REGION TODAY WILL GRADUALLY SHIFT NORTHEASTWARD ACROSS THE MID ATLANTIC REGION BY MIDWEEK. NORTHERLY WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THIS AFTERNOON...FOLLOWED BY A MODERATE TO STRONG EASTERLY FLOW WITH BUILDING SEAS DEVELOPING LATE TONIGHT CONTINUING THROUGH LATE IN THE WEEK. GMZ670-675-240200- /O.CAN.KMOB.SC.Y.0042.000000T0000Z-151124T1500Z/ /O.NEW.KMOB.SC.Y.0043.151123T1800Z-151124T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1146 AM CST MON NOV 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. * WINDS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-231900- /O.CAN.KMOB.SC.Y.0042.000000T0000Z-151123T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1146 AM CST MON NOV 23 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 11:43 PM CST, 4 hours 38 minutes earlier.
Area forecast discussion, Nov 20, 11:43 PM CST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1143 PM CST FRI NOV 20 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 06Z ISSUANCE...VFR CONDITIONS THROUGH ABOUT 21.09Z FOLLOWED BY MVFR CIGS AND VISIBILITIES THROUGH ABOUT 21.14Z...THEN MVFR CIGS THROUGH 21.18Z. INCREASING CLOUDS (INITIALLY HIGH LEVEL) AND MOISTURE IN THE BOUNDARY LAYER EXPECTED TONIGHT AND EARLY SATURDAY AS A COLD FRONT APPROACHES FROM THE WEST AND NORTHWEST. THE COLD FRONT IS STILL EXPECTED TO MOVE EAST ACROSS THE REGION LATE SATURDAY AFTERNOON OR SATURDAY EVENING. WINDS WILL CONTINUE FROM THE NORTHEAST AND EAST THROUGH 21.18Z GRADUALLY VEERING TO THE NORTHWEST AND INCREASING LATE SATURDAY AFTERNOON AND EVENING BEHIND THE FRONT. ONLY A SLIGHT CHANCE FOR SHOWERS WITH THE FRONTAL PASSAGE SATURDAY AFTERNOON/EVENING... WILL INDICATE VCSH IN TAFS. 12/DS && .PREV DISCUSSION... /ISSUED 402 PM CST FRI NOV 20 2015/ NEAR TERM /NOW THROUGH SATURDAY/... BROAD UPPER TROF CURRENTLY OVER MUCH OF THE CENTRAL PART OF THE COUNTRY BEGINS TO DIG LATE TONIGHT AND EARLY SAT GENERALLY OVER THE MID SECTION OF THE COUNTRY MOVING EASTWARD REACHING THE MID MS/TN RIVER VALLEYS BY 00Z SUN. AHEAD OF THIS SYSTEM DEEPER MOISTURE GENERALLY FROM THE W AND SW WEST BEGINS TO ADVECT EASTWARD ACROSS THE LOWER MS RIVER VALLEY AND CENTRAL GULF STATES COUPLED WITH A VERY LIMITED RETURN FLOW NEAR THE SFC LEADING TO LIMITED COVERAGE OF SHOWERS AND MAYBE A FEW EMBEDDED THUNDERSTORMS AHEAD AND ALONG A STRONG SURFACE COLD FRONT APPROACHING FROM THE WEST. WITH THIS...THE BEST CHANCE FOR MEASURABLE RAIN WILL BE OVER WESTERN AND COASTAL SECTIONS OF THE FORECAST AREA BY LATE SAT AFTERNOON WITH THE HEAVIER SHOWERS ALONG WITH A FEW ISOLATED THUNDERSTORMS CONFINED TO THE COAST OR GENERALLY ALONG AND SOUTH OF THE I-10 CORRIDOR. ALTHOUGH WE WILL LIKELY SEE SOME DECENT SHEAR AND MID LEVEL FORCING WITH THIS PATTERN BY SAT AFTERNOON THE THREAT FOR SEVERE WEATHER WILL REMAIN LOW TO NIL DUE MOSTLY TO VERY LIMITED INSTABILITY. THIS SYSTEM ALSO LOOKS TO BE RATHER PROGRESSIVE WITH ITS MOVEMENT DUE TO THE LARGE COLD AIRMASS I AND MUCH THICKNESS VALUES IN ITS WAKE. LATEST MODEL SOUNDINGS SUPPORT THIS REASONING SHOWING THE BEST MOISTURE PROFILES OVER THE LOWER PART OF THE FORECAST AREA STRETCHING WELL OFFSHORE BY SAT AFTERNOON. FOR LATE TONIGHT AND EARLY SAT MORNING LOWER CLOUDS BEGIN TO DEVELOP ACROSS MOST AREAS WITH MAYBE SOME PATCHY FOG THROUGH ABOUT 14Z. AS FOR TEMPS WILL LEAN TOWARDS THE COOLER MAV GUIDANCE FOR LOWS TONIGHT AND USE A BLEND OF THE MAV/MET MOS GUIDANCE FOR HIGHS ON SAT. LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER 40S FOR MOST INLAND AREAS AND THE LOWER TO UPPER 50S CLOSER TO THE COAST. HIGHS SAT WILL BE IN THE UPPER 60S TO THE NORTH AND THE LOWER 70S CLOSER TO THE COAST. 32/EE SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... POTENTIAL WEATHER IMPACTS THROUGH MONDAY INCLUDE THE POSSIBILITY OF FREEZING TEMPERATURES SUNDAY NIGHT/MONDAY MORNING. THE COLD FRONT CONTINUES TO HEAD EAST ACROSS THE FORECAST AREA SATURDAY NIGHT...AND IS EXPECTED TO REACH CENTRAL FLORIDA SUNDAY MORNING. STRONG LOW-LEVEL COLD AIR ADVECTION IS EXPECTED TO SPREAD SOUTH/EASTWARD ACROSS THE FORECAST AREA SATURDAY EVENING IN WAKE OF THE FRONT...AS NORTHERLY WINDS PICK UP A BIT IN SPEED. ISOLATED TO SCATTERED SHOWERS WILL CONTINUE SOUTH/EAST OF IH-65 SATURDAY EVENING...AS THE AXIS OF A POWERFUL UPPER-LEVEL TROUGH COMBINES WITH ANY MOISTURE POOLING NEAR THE FRONT. PRECIPITATION SHOULD DIMINISH FROM THE NORTH/WEST AS SATURDAY NIGHT CONTINUES...AS DRIER AIR WORKS ITS WAY INTO THE REGION. LINGERING CLOUD COVER SATURDAY NIGHT SHOULD COMBINE WITH ELEVATED WIND SPEEDS TO TO OFFSET SOME OF THE LOW-LEVEL COLD ADVECTION. AS SUCH...FREEZING TEMPERATURES ARE NOT EXPECTED THROUGH SUNDAY MORNING. WIND CHILLS...HOWEVER...WILL LIKELY DROP TO 32 (OR SLIGHTLY BELOW) LATE SATURDAY NIGHT/EARLY SUNDAY MORNING NORTH/WEST OF IH-65. ANOTHER REINFORCING SHOT OF COLDER AND DRIER AIR WILL DIVE INTO THE REGION SUNDAY AS THE UPPER TROUGH FINALLY MOVES EAST OF THE FORECAST AREA. THIS WILL ALLOW THE PRESSURE GRADIENT TO WEAKEN...AS A RIDGE OF SURFACE HIGH PRESSURE STRETCHES FROM THE MID-SOUTH TO CENTRAL TEXAS. AS SUCH...HIGH TEMPERATURES SUNDAY WILL LIKELY STRUGGLE TO MAKE IT INTO THE 50S IN SOME PARTS OF THE CENTRAL GULF COAST...ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI INTO PARTS OF CENTRAL ALABAMA. WITH NEARLY CLEAR SKIES AND LIGHTER WIND SPEEDS...NEARLY IDEAL CONDITIONS FOR RADIATIONAL COOLING APPEAR TO BE SETTING UP FOR MONDAY NIGHT/TUESDAY MORNING. GIVEN THE STRENGTH OF THIS COLD AIRMASS...CONFIDENCE IS INCREASING THAT OUR AREA WILL LIKELY SEE THE FIRST WIDESPREAD FREEZE OF THE COLD SEASON AT THIS TIME. PROBABILISTIC INFORMATION FROM NCEP'S GLOBAL ENSEMBLE SYSTEM SUGGESTS A "NEAR CERTAINTY" OF AT LEAST FREEZING TEMPERATURES OVER MOST PLACES (GENERALLY) ALONG AND NORTH OF IH-10. A FREEZE WATCH WILL LIKELY BE UNDER CONSIDERATION BY SUBSEQUENT SHIFTS FOR PARTS OF THE AREA. AVAILABLE GUIDANCE BLENDS HAVE BEEN UNDERCUT BY SEVERAL DEGREES TO MORE ADEQUATELY REPRESENT EXPECTED FORECAST CONDITIONS. /02/ LONG TERM /TUESDAY THROUGH FRIDAY/... POTENTIAL WEATHER IMPACTS THROUGH FRIDAY INCLUDE THE POSSIBILITY OF FREEZING TEMPERATURES MONDAY NIGHT/TUESDAY MORNING. UPPER-LEVEL FLOW BECOMES NEARLY ZONAL HEADING INTO TUESDAY... RESULTING IN THE SURFACE HIGH PARKING ITSELF ACROSS THE TENNESSEE VALLEY. ANOTHER RADIATIONAL COOLING NIGHT MAY BE SEEN AGAIN MONDAY NIGHT/TUESDAY MORNING...WITH TEMPERATURES AGAIN REACHING FREEZING (OR A COUPLE OF DEGREES COLDER) OVER PARTS OF THE REGION. AGAIN... I HAVE UNDERCUT AVAILABLE GUIDANCE BLENDS BY A COUPLE OF DEGREES TO MORE ADEQUATELY REPRESENT THE NATURE OF THIS SHALLOW COLD AIRMASS. NEXT STORM SYSTEM MOVES ONSHORE IN THE PACIFIC NORTHWEST TUESDAY NIGHT. AS THE TROUGH DEEPENS TO OUR WEST...EXPECT SHORTWAVE RIDGING TO DEVELOP ACROSS THE SOUTHEAST IN RESPONSE AS THE FLOW AMPLIFIES IN THE UPPER ATMOSPHERE. THIS...COMBINED WITH THE SURFACE HIGH SLIDING EAST...SHOULD RESULT IN WARMING TEMPERATURES BY THANKSGIVING DAY. GIVEN THE UNCERTAINTY EVIDENT IN THE ENSEMBLES MEMBERS DURING THIS TIME PERIOD...I'VE PLAYED IT CONSERVATIVELY FOR NOW. HOWEVER... THESE TEMPERATURES MIGHT (AND I EMPHASIZE MIGHT) BE A SKOSH WARMER DEPENDING ON HOW THINGS EVOLVE. PEEKING INTO THE CRYSTAL BALL...WE MAY SEE THE NEXT COLD FRONT MOVE ACROSS OUR AREA SOMETIME NEXT WEEKEND. TIMING DETAILS ARE PRETTY SKETCHY AT THIS POINT THOUGH. THANKS TO THE WFOS IN JACKSON MS AND BIRMINGHAM AL FOR ALL OF THE COLLABORATIVE EFFORTS THIS AFTERNOON. /02/ MARINE... HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTH CENTRAL GULF THROUGH EARLY NEXT WEEK. THIS PATTERN WILL LEAD TO A REINFORCING COLD FRONT MOVING ACROSS THE MARINE AREA LATE SATURDAY AND SATURDAY NIGHT. SCATTERED TO NUMEROUS SHOWERS ALONG WITH A FEW THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE FRONT ESPECIALLY WELL OFFSHORE. A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT LATE SATURDAY NIGHT THROUGH MONDAY MORNING WITH SEAS BUILDING TO NEAR 8 FT WELL OFFSHORE BY LATE SAT NIGHT. AS A RESULT SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE SATURDAY THROUGH EARLY NEXT WEEK. 32/EE && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 21, 4:18 AM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 418 AM CST SAT NOV 21 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 418 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...FREEZE WATCH IN EFFECT MONDAY MORNING FOR AREAS AWAY FROM THE COAST... THE FIRST FREEZE OF THE SEASON IS EXPECTED SUNDAY NIGHT INTO MONDAY MORNING AWAY FROM THE COAST. TEMPERATURES IN THE UPPER 20S AND LOW 30S CAN BE EXPECTED. ANOTHER LIGHT FREEZE CAN BE EXPECTED LATE MONDAY NIGHT INTO TUESDAY MORNING NORTH OF INTERSTATE 10. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-221030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 418 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A STRONG NORTHERLY FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A COLD FRONT...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MONDAY MORNING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 4:04 AM CST | Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 22 hr |
| Nov 21, 1:45 PM CST | Wind Advisory | MOB | Baldwin, Mobile | 27 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.